# SDR LR7A2015080300603

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,096 hours, 5,770 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: LS32283
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CARGO DOOR FWD LOWER ANGLE, CAP, CORRODED BEYOND LIMITS.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CHAPTER 51-60 & 51-70.
